Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 37, Number 3

All articles in this issue are freely accessible.

Homogenization and random evolutions: applications to the mechanics of composite materials
Georges A. Bécus.
Quart. Appl. Math. 37 (1979), 209-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548985
Global analysis of magnetic domains
W. L. Miranker and B. E. Willner.
Quart. Appl. Math. 37 (1979), 219-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548986
Transverse shear effect in a circumferentially cracked cylindrical shell
F. Delale and F. Erdogan.
Quart. Appl. Math. 37 (1979), 239-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99633
Similarity solutions of the nonlinear diffusion equation
R. E. Grundy.
Quart. Appl. Math. 37 (1979), 259-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548987
Normal modes, uncoupling, and stability for a class of nonlinear oscillators
G. Pecelli and E. S. Thomas.
Quart. Appl. Math. 37 (1979), 281-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548988
Conformal transformations of three types of edge notches
Chih Bing Ling.
Quart. Appl. Math. 37 (1979), 303-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548989
Additional pseudo-similarity solutions of the heat equation in the presence of moving boundaries
R. J. Tait.
Quart. Appl. Math. 37 (1979), 313-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548990
On the numerical solution of singular integro-differential equations
N. I. Ioakimidis and P. S. Theocaris.
Quart. Appl. Math. 37 (1979), 325-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 548991
Viscoelastic surface waves on a standard linear solid
P. K. Currie.
Quart. Appl. Math. 37 (1979), 332-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99632

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website